MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER INFINITY SYSTEM; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER INFINITY SYSTEM; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Three (3) attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information, patient photos.No information has been provided by the user facility.An examination of the subject device by a lumenis service engineer evaluated the device after verifying all system functions including calibration and energy output verification, the device operated well within manufacture specifications.He verified energy output on both 805 and 1060 handpieces.Recalibrated the internal power meter and verified cooling tip temperature to measure 15 deg celsius.Also, calibrated epi tip to measure slightly lower to facilitate comfort 14.4 deg celsius.The coolant was to the appropriate level.No reported error codes were seen by the engineer.The system was safe to use.Therefore, no device malfunction was reported or observed.Device malfunction is not the suspected cause of the reported event.While the information received to date does not confirm that a serious injury nor malfunction had occurred, due to the lack of information the company is reporting the event in an abundance of caution.Should additional information become available, the complaint record will be updated accordingly, and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A user facility reported that one (1) patient sustained a burn of unknown severity to an unknown area following treatment with a lumenis lightsheer infinity laser.No report of serious injury or medical intervention has been received except for the initial report from the user facility.They mentioned they needed to calibrate the system a few times during procedure.On (b)(6) a patient reported on marks and hyperpigmentation and uncomfortable in the treated area.No reports of broken skin, bleeding, blisters, and no reported error codes at the time of the call.

Brand Name
LIGHTSHEER INFINITY SYSTEM
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692
IS  20692
MDR Report Key9179704
Report Number3004135191-2019-00116
Device Sequence Number2568629
Product Code GEX
UDI-Device Identifier07290109140438
UDI-Public7290109140438
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER
Device Catalogue NumberGA-1001804
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;